Some Fixed Point Theory Results for the Interpolative Berinde Weak Operator

  • Clement Boateng Ampadu 31 Carrolton Road, Boston, MA 02132-6303, USA
Keywords: interpolative contractions, fixed point theorems, Berinde

Abstract

Partially inspired by [Erdal Karapinar, Ravi Agarwal and Hassen Aydi, Interpolative Reich-Rus-Ćirić type contractions on partial metric spaces, Mathematics 6 (2018), 256] and [V. Berinde, Approximating fixed points of weak contractions using the Picard iteration, Nonlinear Anal. Forum 9(1) (2004), 43-53], we introduce a concept of interpolative Berinde weak contraction, and obtain some existence theorems for mappings satisfying such a contractive definition, and some of its extensions.

Published
2020-06-02
Section
Articles